# SDR CALA2012060400396

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 46,651 hours, 15,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947, FLOORBEAM HAS SURFACE CORROSION BETWEEN RBL49-53 REPAIRED FLOORBEAM IAW ECRA 5321-01798 AND SRM 53-70-51, REPAIR 5.
